# SDR SIMA20241201002

- Difficulty date: December 1, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N741AK
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 39,314 hours, 29,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SUPPORT AT FR 84 BETWEEN STR 29L/29R CORRODED. (MAJOR REPAIR) (LEVEL 2 CORROSION)  RAR AFT CARGO FLOOR PANEL SUPPORT AT FR 84 BETWEEN STGR 29L/29R IAW EMB 170 SRM 51-40-08.
